EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 97, issue 10, 2006

Optimizing random scan Gibbs samplers pp. 2071-2100 Downloads
Richard A. Levine and George Casella
Estimation of the memory parameter by fitting fractionally differenced autoregressive models pp. 2101-2130 Downloads
R.J. Bhansali, Liudas Giraitis and P.S. Kokoszka
Some statistical applications of Faa di Bruno pp. 2131-2140 Downloads
Thomas H. Savits
Linearly interpolated FDH efficiency score for nonconvex frontiers pp. 2141-2161 Downloads
Seok-Oh Jeong and Leopold Simar
Two-sample inference for normal mean vectors based on monotone missing data pp. 2162-2176 Downloads
Jianqi Yu, K. Krishnamoorthy and Maruthy K. Pannala
Generating random correlation matrices based on partial correlations pp. 2177-2189 Downloads
Harry Joe
The Spectral Decomposition of Covariance Matrices for the Variance Components Models pp. 2190-2205 Downloads
Shi Jian-Hong and Wang Song-Gui
A Chernoff-Savage result for shape:On the non-admissibility of pseudo-Gaussian methods pp. 2206-2220 Downloads
Davy Paindaveine
Application of modified information criterion to multiple change point problems pp. 2221-2241 Downloads
Jianmin Pan and Jiahua Chen
Estimation of covariance matrices in fixed and mixed effects linear models pp. 2242-2261 Downloads
Tatsuya Kubokawa and Ming-Tien Tsai

Volume 97, issue 9, 2006

Contributions to multivariate analysis by Professor Yasunori Fujikoshi pp. 1914-1926 Downloads
Minoru Siotani and Hirofumi Wakaki
Multivariate analysis of variance with fewer observations than the dimension pp. 1927-1940 Downloads
Muni S. Srivastava and Yasunori Fujikoshi
Error bounds for asymptotic expansions of Wilks' lambda distribution pp. 1941-1957 Downloads
Yasunori Fujikoshi and Vladimir V. Ulyanov
Edgeworth expansion of Wilks' lambda statistic pp. 1958-1964 Downloads
Hirofumi Wakaki
Bias correction of cross-validation criterion based on Kullback-Leibler information under a general condition pp. 1965-1975 Downloads
Hirokazu Yanagihara, Tetsuji Tonda and Chieko Matsumoto
On simultaneous confidence intervals for all contrasts in the means of the intraclass correlation model with missing data pp. 1976-1983 Downloads
Takashi Seo, Jun Kikuchi and Kazuyuki Koizumi
James-Stein estimators for time series regression models pp. 1984-1996 Downloads
Motohiro Senda and Masanobu Taniguchi
Image classification based on Markov random field models with Jeffreys divergence pp. 1997-2008 Downloads
Ryuei Nishii and Shinto Eguchi
Non-parametric kernel regression for multinomial data pp. 2009-2022 Downloads
Hidenori Okumura and Kanta Naito
Nonlinear regression modeling via regularized wavelets and smoothing parameter selection pp. 2023-2033 Downloads
Toru Fujii and Sadanori Konishi
Interpreting Kullback-Leibler divergence with the Neyman-Pearson lemma pp. 2034-2040 Downloads
Shinto Eguchi and John Copas
Non-uniform bounds for short asymptotic expansions in the CLT for balls in a Hilbert space pp. 2041-2056 Downloads
S.A. Bogatyrev, F. Götze and V.V. Ulyanov
Minimum distance classification rules for high dimensional data pp. 2057-2070 Downloads
Muni S. Srivastava

Volume 97, issue 8, 2006

Power of edge exclusion tests for graphical log-linear models pp. 1691-1701 Downloads
M. Fátima Salgueiro, Peter W.F. Smith and John W. McDonald
Estimating the support of multivariate densities under measurement error pp. 1702-1717 Downloads
Alexander Meister
Unbiased invariant minimum norm estimation in generalized growth curve model pp. 1718-1741 Downloads
Xiaoyong Wu, Guohua Zou and Jianwei Chen
A multivariate nonparametric test of independence pp. 1742-1756 Downloads
Nail K. Bakirov, Maria L. Rizzo and Gábor J. Szekely
Choosing joint distributions so that the variance of the sum is small pp. 1757-1765 Downloads
Martin Knott and Cyril Smith
On location estimation for LARCH processes pp. 1766-1782 Downloads
Jan Beran
Local influence analysis of multivariate probit latent variable models pp. 1783-1798 Downloads
Bin Lu and Xin-Yuan Song
Prediction of Euclidean distances with discrete and continuous outcomes pp. 1799-1814 Downloads
F. Mortier, S. Robin, S. Lassalvy, C.P. Baril and A. Bar-Hen
A class of proper priors for Bayesian simultaneous prediction of independent Poisson observables pp. 1815-1828 Downloads
Fumiyasu Komaki
The distribution of the residual from a general elliptical multivariate linear model pp. 1829-1841 Downloads
José A. Díaz-García and Ramón Gutiérrez-Jáimez
On the prediction of vector-valued random fields and the spectral distribution of their evanescent component pp. 1842-1869 Downloads
Christophe Cuny
Methods for tracking support boundaries with corners pp. 1870-1893 Downloads
Ming-Yen Cheng and Peter Hall
A unified approach to testing for and against a set of linear inequality constraints in the product multinomial setting pp. 1894-1912 Downloads
Hammou El Barmi and Matthew Johnson

Volume 97, issue 7, 2006

On improved estimation of normal precision matrix and discriminant coefficients pp. 1477-1500 Downloads
Hisayuki Tsukuma and Yoshihiko Konno
Simple and efficient improvements of multivariate local linear regression pp. 1501-1524 Downloads
Ming-Yen Cheng and Liang Peng
Robust Gaussian graphical modeling pp. 1525-1550 Downloads
Masashi Miyamura and Yutaka Kano
Characterization of dependence of multidimensional Lévy processes using Lévy copulas pp. 1551-1572 Downloads
Jan Kallsen and Peter Tankov
A matrix-valued Bernoulli distribution pp. 1573-1585 Downloads
Gianfranco Lovison
Empirical likelihood inference for linear transformation models pp. 1586-1599 Downloads
Wenbin Lu and Yu Liang
Robust estimation for the multivariate linear model based on a [tau]-scale pp. 1600-1622 Downloads
Marta García Ben, Elena Martínez and Víctor J. Yohai
An indexed multivariate dispersion ordering based on the Hausdorff distance pp. 1623-1637 Downloads
Miguel López-Díaz
Maximum likelihood estimation for all-pass time series models pp. 1638-1659 Downloads
Beth Andrews, Richard A. Davis and F. Jay Breidt
Robust estimation of Cronbach's alpha pp. 1660-1674 Downloads
A. Christmann and S. Van Aelst
Sample mean, covariance and T2 statistic of the skew elliptical model pp. 1675-1690 Downloads
B.Q. Fang

Volume 97, issue 6, 2006

The covariance structure and likelihood function for multivariate dyadic data pp. 1263-1271 Downloads
Heng Li
Maximum entropy characterizations of the multivariate Liouville distributions pp. 1272-1283 Downloads
Bhaskar Bhattacharya
State space models on special manifolds pp. 1284-1294 Downloads
Yasuko Chikuse
Empirical likelihood for single-index models pp. 1295-1312 Downloads
Liu-Gen Xue and Lixing Zhu
PLS regression: A directional signal-to-noise ratio approach pp. 1313-1329 Downloads
Pierre Druilhet and Alain Mom
Testing marginal homogeneity against stochastically ordered marginals for rxr contingency tables pp. 1330-1341 Downloads
Wei Gao and Satoshi Kuriki
Negative dependence in the balls and bins experiment with applications to order statistics pp. 1342-1354 Downloads
Taizhong Hu and Chaode Xie
On the unlinking conjecture of independent polynomial functions pp. 1355-1360 Downloads
Subir Kumar Bhandari and Ayanendranath Basu
Estimation of intrinsic processes affected by additive fractal noise pp. 1361-1381 Downloads
Rosaura Fernández-Pascual, María D. Ruiz-Medina and José M. Angulo
Eigenvalues of large sample covariance matrices of spiked population models pp. 1382-1408 Downloads
Jinho Baik and Jack W. Silverstein
An estimation method for the Neyman chi-square divergence with application to test of hypotheses pp. 1409-1436 Downloads
M. Broniatowski and Samantha Leorato
Optimum two level fractional factorial plans for model identification and discrimination pp. 1437-1450 Downloads
Subir Ghosh and Ying Tian
Asymptotic Bayesian structure learning using graph supports for Gaussian graphical models pp. 1451-1466 Downloads
Guillaume Marrelec and Habib Benali
Duality between matrix variate t and matrix variate V.G. distributions pp. 1467-1475 Downloads
Solomon W. Harrar, Eugene Seneta and Arjun K. Gupta

Volume 97, issue 5, 2006

A likelihood ratio test for separability of covariances pp. 1025-1043 Downloads
Matthew W. Mitchell, Marc G. Genton and Marcia L. Gumpertz
Limit distributions of least squares estimators in linear regression models with vague concepts pp. 1044-1069 Downloads
Volker Krätschmer
Corrected version of AIC for selecting multivariate normal linear regression models in a general nonnormal case pp. 1070-1089 Downloads
Hirokazu Yanagihara
Modified Whittle estimation of multilateral models on a lattice pp. 1090-1120 Downloads
P.M. Robinson and J. Vidal Sanz
Asymptotic robustness of standard errors in multilevel structural equation models pp. 1121-1141 Downloads
Ke-Hai Yuan and Peter M. Bentler
Nonparametric regression function estimation with surrogate data and validation sampling pp. 1142-1161 Downloads
Qihua Wang
Semi-parametric estimation of partially linear single-index models pp. 1162-1184 Downloads
Yingcun Xia and Wolfgang Härdle
Bayesian modeling of several covariance matrices and some results on propriety of the posterior for linear regression with correlated and/or heterogeneous errors pp. 1185-1207 Downloads
Michael J. Daniels
Preserving multivariate dispersion: An application to the Wishart distribution pp. 1208-1220 Downloads
J.M. Fernández-Ponce and R. Rodríguez-Griñolo
Parameter estimation under ambiguity and contamination with the spurious model pp. 1221-1250 Downloads
María Teresa Gallegos and Gunter Ritter
Total positivity order and the normal distribution pp. 1251-1261 Downloads
Yosef Rinott and Marco Scarsini

Volume 97, issue 4, 2006

Progressive Type II censored order statistics for multivariate observations pp. 797-809 Downloads
Ismihan Bairamov
Influence functions for a general class of depth-based generalized quantile functions pp. 810-826 Downloads
Jin Wang and Robert Serfling
A high-dimensional test for the equality of the smallest eigenvalues of a covariance matrix pp. 827-843 Downloads
James R. Schott
Statistical inference in a panel data semiparametric regression model with serially correlated errors pp. 844-873 Downloads
Jinhong You and Xian Zhou
Non-white Wishart ensembles pp. 874-894 Downloads
S. Péché
The hyper-Dirichlet process and its discrete approximations: The butterfly model pp. 895-924 Downloads
C. Asci, G. Nappo and M. Piccioni
Who's afraid of reduced-rank parameterizations of multivariate models? Theory and example pp. 925-945 Downloads
Scott Gilbert and Petr Zemcik
Consistent variable selection in large panels when factors are observable pp. 946-984 Downloads
Rachida Ouysse
Gauss inequalities on ordered linear spaces pp. 985-998 Downloads
D.R. Jensen
Kernel estimation of density level sets pp. 999-1023 Downloads
Cadre, BenoI^t

Volume 97, issue 3, 2006

New insights into best linear unbiased estimation and the optimality of least-squares pp. 575-585 Downloads
Mario Faliva and Maria Zoia
Asymptotic results on a class of adaptive multi-treatment designs pp. 586-605 Downloads
Zhang Li-Xin
Special variance structures in the growth curve model pp. 606-618 Downloads
Ivan Zezula
Restricted expected multivariate least squares pp. 619-632 Downloads
Kai-Tai Fang, Song-Gui Wang and Dietrich von Rosen
Strong consistency of least-squares estimation in linear regression models with vague concepts pp. 633-654 Downloads
Volker Krätschmer
A trivariate chi-squared distribution derived from the complex Wishart distribution pp. 655-674 Downloads
Marcus Hagedorn, P.J. Smith, P.J. Bones, R.P. Millane and D. Pairman
Analysis of two-sample truncated data using generalized logistic models pp. 675-697 Downloads
Gang Li and Jing Qin
Estimation of multivariate normal covariance and precision matrices in a star-shape model with missing data pp. 698-719 Downloads
Dongchu Sun and Xiaoqian Sun
Consistency of the generalized MLE of a joint distribution function with multivariate interval-censored data pp. 720-732 Downloads
Shaohua Yu, Qiqing Yu and George Y.C. Wong
Selecting mixed-effects models based on a generalized information criterion pp. 733-758 Downloads
Wenji Pu and Xu-Feng Niu
Best affine unbiased representations of the fully restricted general Gauss-Markov model pp. 759-764 Downloads
Harry Haupt and Walter Oberhofer
Measuring stochastic dependence using [phi]-divergence pp. 765-784 Downloads
Athanasios C. Micheas and Konstantinos Zografos
The matrix-t distribution and its applications in predictive inference pp. 785-795 Downloads
B.M. Golam Kibria

Volume 97, issue 2, 2006

Sequences of elliptical distributions and mixtures of normal distributions pp. 295-310 Downloads
E. Gómez-Sánchez-Manzano, M.A. Gómez-Villegas and J.M. Marín
Rates of convergence for partitioning and nearest neighbor regression estimates with unbounded data pp. 311-323 Downloads
Michael Kohler, Adam Krzyzak and Harro Walk
Estimation of a semiparametric varying-coefficient partially linear errors-in-variables model pp. 324-341 Downloads
Jinhong You and Gemai Chen
On the ratio X/Y for some elliptically symmetric distributions pp. 342-358 Downloads
Saralees Nadarajah
Influence functions and efficiencies of the canonical correlation and vector estimates based on scatter and shape matrices pp. 359-384 Downloads
Sara Taskinen, Christophe Croux, Annaliisa Kankainen, Esa Ollila and Hannu Oja
Conditional independence models for seemingly unrelated regressions with incomplete data pp. 385-411 Downloads
Mathias Drton, Steen A. Andersson and Michael D. Perlman
A statistical model for random rotations pp. 412-430 Downloads
Carlos A. León, Jean-Claude Massé and Louis-Paul Rivest
Estimation of two ordered bivariate mean residual life functions pp. 431-454 Downloads
Javier Rojo and Musie Ghebremichael
Bias of the structural quasi-score estimator of a measurement error model under misspecification of the regressor distribution pp. 455-473 Downloads
Hans Schneeweiss and Chi-Lun Cheng
The likelihood ratio test for homogeneity in bivariate normal mixtures pp. 474-491 Downloads
Yong Song Qin and Bruce Smith
An asymptotic expansion of the distribution of Rao's U-statistic under a general condition pp. 492-513 Downloads
Arjun K. Gupta, Jin Xu and Yasunori Fujikoshi
Estimation of location parameters for spherically symmetric distributions pp. 514-525 Downloads
Jian-Lun Xu and Grant Izmirlian
Bounds for functions of multivariate risks pp. 526-547 Downloads
Paul Embrechts and Giovanni Puccetti
Nonlinear least-squares estimation pp. 548-562 Downloads
David Pollard and Peter Radchenko
Asymptotic properties of Bayes estimators for Gaussian Itô-processes with noisy observations pp. 563-573 Downloads
T. Deck

Volume 97, issue 1, 2006

Spatial design matrices and associated quadratic forms: structure and properties pp. 1-18 Downloads
Grant Hillier and Federico Martellosio
Asymptotics for estimation and testing procedures under loss of identifiability pp. 19-45 Downloads
Hongtu Zhu and Heping Zhang
Some positive dependence stochastic orders pp. 46-78 Downloads
Antonio Colangelo, Marco Scarsini and Moshe Shaked
Latent models for cross-covariance pp. 79-102 Downloads
Jacob A. Wegelin, Asa Packer and Thomas S. Richardson
The Matsumoto-Yor property and the structure of the Wishart distribution pp. 103-123 Downloads
Hélène Massam and Jacek Wesolowski
General projection-pursuit estimators for the common principal components model: influence functions and Monte Carlo study pp. 124-147 Downloads
Graciela Boente, Ana M. Pires and Isabel M. Rodrigues
Asymptotics for testing hypothesis in some multivariate variance components model under non-normality pp. 148-178 Downloads
Arjun K. Gupta, Solomon W. Harrar and Yasunori Fujikoshi
Bayesian inference in spherical linear models: robustness and conjugate analysis pp. 179-197 Downloads
R.B. Arellano-Valle, G. del Pino and P. Iglesias
Minimax and maximin efficient designs for estimating the location-shift parameter of parallel models with dual responses pp. 198-210 Downloads
Mong-Na Lo Huang and Chun-Sui Lin
Prospective and retrospective analyses under logistic regression models pp. 211-230 Downloads
Biao Zhang
Adaptation under probabilistic error for estimating linear functionals pp. 231-245 Downloads
T. Tony Cai and Mark G. Low
Bayesian multivariate spatial models for roadway traffic crash mapping pp. 246-273 Downloads
J.J. Song, M. Ghosh, S. Miaou and B. Mallick
Local efficiency of a Cramer-von Mises test of independence pp. 274-294 Downloads
Christian Genest, Jean-François Quessy and Bruno Remillard
Page updated 2025-04-03